Q. Had FMS for almost twenty years now, tried almost everything. Is Lyrica in the "steroid" family? Any one in this community could help me? I have given my few questions to find out an answer. I Had FMS for almost twenty years now, tried almost everything. I'm considering Lyrica but I'd like more info. Is Lyrica in the "steroid" family? If you go on Lyrica for a while & see no improvement with pain, is going off of it a big deal like with other med's, or can you simply just stop taking it? I take Ambien, will that have any interactions? I'm seeing my Doc about this at the end of the month, but I was hoping to get some personal experiences about it. Thanks for any thoughts! Thanks for your answers, keep them coming! A. according to this-
there is a moderate interaction. that means you can take them both but be checked regularly for depression of breath.
During minor illness (., flu or fever >38° C [° F]) the hydrocortisone dose should be doubled for 2 or 3 days. The inability to ingest hydrocortisone tablets warrants parenteral administration. Most patients can be educated to self administer hydrocortisone, 100 mg IM, and reduce the risk of an emergency room visit. Hydrocortisone, 75 mg/day, provides adequate glucocorticoid coverage for outpatient surgery. Parenteral hydrocortisone, 150 to 200 mg/day (in three or four divided doses), is needed for major surgery, with a rapid taper to normal replacement during the recovery. Patients taking more than 100 mg hydrocortisone/day do not need any additional mineralocorticoid replacement. All patients should wear some form of identification indicating their adrenal insufficiency status.
The clinical presentation of adrenal insufficiency is variable, depending on whether the onset is acute, leading to adrenal crisis, or chronic, with symptoms that are more insidious and vague. Therefore, the diagnosis of adrenal insufficiency depends upon a critical level of clinical suspicion. Adrenal crisis should be considered in any patient who presents with peripheral vascular collapse (vasodilatory shock), whether or not the patient is known to have adrenal insufficiency. Likewise, isolated corticotropin (ACTH) deficiency, although rare, should be considered in any patient who has unexplained severe hypoglycemia or hyponatremia. (See "Clinical manifestations of adrenal insufficiency in adults" .)